MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system and a motor error.The customer¿s blood glucose level was 238 mg/dl at the time of the incident.The customer reported that the insulin pump alarmed motor error during infusion set change.Customer also reported to have received a compromised force sensor system while troubleshooting for motor error.The customer stated that the drive support cap was normal and they were able to complete the rewind process.The customer was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump is being replaced and is expected to return for analysis.
 
Additional Manufacturer Narrative
The device alarmed during prime test due to moisture damage force sensor resistor.No motor error alarm noted during testing.Motor passed motor test.The device had a minor scratched lcd window, cracked case near display window corners, cracked battery tube threads, broken reservoir tube lip, cracked lcd window and missing reservoir tube o-ring.The device was received with broken off reservoir tube lip.Reservoir was unable to lock in place due to reservoir tube lip completely broken off.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6949972
Report Number2032227-2017-58657
Device Sequence Number13738420
Product Code OYC
UDI-Device Identifier00643169479623
UDI-Public(01)00643169479623
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAP
Device Catalogue NumberMMT-523LNAP
Device Lot NumberA3523LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight140